I am 53 years old. I have early-stage PD. I also have some swallowing issues.
Three days ago, I swallowed or inhaled a large number of sesame seeds. Many coughed up.
I went to the emergency room. The X-ray showed up nothing. I have slight burning in the chest but no pain. I am on three days of antibiotics.
Is this the right treatment?
Welcome to icliniq.com.
Thanks for the query.
I can understand your concern. According to your statement, you have been suffering from the early stage of PD.
I think you mean Parkinson's disease by using PD. Am I right? Difficulty in swallowing is known as dysphagia that may occur in any stage of Parkinson's disease. The clinical features of dysphagia may range from mild to severe and may present with difficulty in swallowing some specific foods or liquids or inability to cough or clearing throat, especially after taking foods. Parkinson's disease may affect your muscles which are involving in chewing or swallowing. Again cough reflex of a patient with Parkinson's disease may impair, and the patient may feel that cough or food is getting stuck. And repeated coughing reflex might occur, and the patient may suffer from choking sensation and breathing difficulties. For repeated coughing reflex, any type of injury or inflammation may occur in your throat, or if you had a history of cough that may cause aspiration pneumonia that had subsided later and CXR became normal.
For such type complications, antibiotics may be added to your treatment.
Let me know if I can assist you further.
Yes, Parkinson’s disease. Swallowing can be slightly more complicated.
After ingestion three days ago, I had no cough.
I slightly feel unwell. I have slight abdominal discomfort.
I feel hot, but the temperature is 37.1° at 5 PM local.
1. So the treatment of three days of Sumamed 500 mg once a day. Should it be safe?
2. Would sesame seeds show up on a chest X-ray if they were in there?
3. Blood panel is attached.
Welcome back to icliniq.com.
Thanks for joining again.
I have already explained almost everything. However, I have explained everything about how it works.
I have gone through your investigation report (attachments removed to protect the patient's identity), and honestly speaking, I have understood a little bit. Your WBC count is high. So, there is some type of infection in your body. For that reason, they have advised you to take antibiotics.
Sumamed 500 mg contains Azithromycin that belongs to the group of antibiotic medications known as macrolides is used to treat bacterial infections.
The side effects of Sumamed are nausea, abdominal pain, abdominal discomfort, weakness, indigestion, dry mouth, etc. So feeling unwell, loss of appetite, or abdominal discomfort may result from the side effects of your currently using medication named Sumamed.
So, do not be worried at all. After you stop taking this medication, your present sufferings will be disappeared over time.
Again, Sumamed may cause a feverish feeling, or dehydration may cause such a type of feeling.
CXR was done for excluding aspiration pneumonia. Yes, undigested particles may be noticed by CXR. So there were no sesame seeds.
As your WBC is high, and that indicates the presence of infection in your body. For that, your doctor has suggested antibiotics like Sumamed 500 mg.
Let me know if I can assist you further.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to have a typical case of laryngitis associated with viral infection. You should rest the voice, that is, speak less until you feel like the symptoms are resolving. Avoid throat clearing as it irritates the throat further and hinders healing. St... Read fullWhy do I have pus leaking in my throat, behind the left tonsil?
.. look inflamed, and a tonsil stone is noted on the left tonsil (attachment removed to protect patient identity). Different debris types, such as dead cells, mucus, saliva, and food, get trapped over the tonsil and get calcified. Bacterial infection... Read fullMy mom has Parkinson's disease and suffering from wounds and itchy skin. Please help.
.. I went through the pictures (attachment removed to protect patient identity). It is looking like she is suffering from a rare disease called a bullous disorder, bullous pemphigoid which will be having blisters and ulcerations. It is an autoimmun... Read full
Ask your health query to a doctor online?Ask a Pulmonologist Now